1. Rearrangement inequality and stability of standing waves of nonlinear Schr\"{o}dinger equations, preprint.
  2. Asymptotic profile of a least-energy solution to a nonlinear elliptic equation in nonlinear optics, Proc. Roy. Soc. Edinburgh Sect. A 138 (2008), 619--646.
  3. An existence result for some semi-linear elliptic equation in bent strip-like unbounded domains, Advances in Mathematical Sciences and Applications 15 (2005), 587--601.
  4. (with K. Kurata, T. Watanabe) A symmetry breaking phenomenon and asymptotic profiles of least energy solutions to a nonlinear Schr\"{o}dinger equation, Proceedings of the Royal Society of Edinburgh 135A (2005), 357--392.
  5. (with K. Kurata, S. Sakamoto) Symmetry breaking phenomena in an optimization problem for some nonlinear elliptic equation, Applied Mathematics and Optimization 50 (2004), 259--278.
  6. (with K. Kurata, K. Tada) Existence of positive solutions for some nonlinear elliptic equations on unbounded domains with cylindrical ends, Nonlinear Analysis 55 (2003), 83-101.
  7. Asymptotic shape of a solution for the plasma problem in higher dimensional spaces, Communications on Pure and Applied Analysis 2 (2003), 259-275.
  8. Asymptotic shape of a least energy solution to an elliptic free-boundary problem with non-autonomous nonlinearity, Asymptotic Analysis 31 (2002), 1--42.
  9. (with Kazuhiro Kurata) On a one-dimensional variational problem related to Cahn-Hilliard energy in a strip-like domain, Nonlinear Analysis 47 (2001), 1059--1068.

Masataka SHIBATA